MathSciNet Relay Station
MathSciNet bibliographic data
MR719415 13E05 (13E15)
Gilmer, Robert; Heinzer, William Noetherian pairs and hereditarily Noetherian rings. Arch. Math. (Basel) 41 (1983), no. 2, 131–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement